# SDR 2001FA0000244

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N9489Z
- Make and model: Cessna U206G
- Aircraft serial: U20606525
- Engine: Cont C85*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 0523920
- Condition: Worn
- Location: Flap Track
- Part time: 473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER BEARING WAS PUSHED OUT TO ONE SIDE SHOWING EXCESSIVE WEAR.
